# SDR 2008UALA01656

- Difficulty date: March 20, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 32,618 hours, 3,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 65B1091664
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND RIGHT WING FIX GEAR DOOR FAIRING 1 INCH BY 4 INCH MISSING.  REPAIRED AND REPLACED FAIRING. AC OK FOR SERVICE.
